# SDR ASOA05024

- Difficulty date: January 12, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 17,692 hours
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Out Of Adjust
- Location: Mlg Uplock
- Component: Uplock Assy
- Component part number: 17051101
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW RECEIVED A (GEAR UP DISAGREE) MESSAGE.  THE QRH WAS COMPLIED WITH, AND EMERGENCY DECLARED AND THE AIRCRAFT RETURNED TO DEPARTURE, LANDING SAFELY.  MAINTENANCE ADJUSTED THE UPLOCK PROXIMITY TARGET ON THE LEFT MAIN LANDING GEAR (MLG).  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (K)
